I have been having the sexual dysfunction side effect of zoloft, and was in tears for a half hour last night because I was intimate with my husband and while he was able to get satisfaction, he is so amazing because he tried tirelessly to try and help me to get my satisfaction as well, but it just wasn't happening. This breaks my heart because I have NEVER had these type of problems, and he hates to see me go through this. The thing is-this is really the only side effect I have experienced on zoloft, and it is actually kinda starting to help my depression/c-ptsd. I have tried many other meds and none others have helped me like this one does, the others honestly did nothing or made me feel worse. This is a tad embarrassing to say, but I am just really wanting some advice/input on this as to what I should maybe do?
@Sosh2018 I'm definitely not an expert but I have taken Zoloft before. I, too, thought it was very helpful with my depression and I would still take it today, but I'm not prescribed it. Is it possible you were expecting not to be able to enjoy being intimate and that played a part in what happened? Not everyone has that side affect. I was able to enjoy being intimate while on Zoloft. It took a little longer to get there, but it was definitely worth it. Your husband sounds so WONDERFUL to want to help you, so maybe try again but this time have NO expectations. Just enjoy the ride without worrying about getting to the station. I really believe it will happen. You have to believe that, too.
@GirlKitty Thank you for your encouraging words, and yes he is wonderful. It is actually I found a common symptom for some people, and we were thinking of lowering the dosage to see what happens.